# SDR 2000ZZZM208

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569JA
- Make and model: Cvac 34031
- Aircraft serial: 69
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 30E029G
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: G
- Precautionary procedure: L

## Discrepancy

LOST BOTH AIRSPEED INDICATORS ON APPROACH TO CDV IN HEAVY ICING.  PITOT HEAT SELECTED ON AND FUNCTIONING.  SELECTED ALTERNATE STATIC SOURCE ON BOTH SIDES.  LEFT GEN DROPPED OFF LINE.  RETURNED TO ANC AND MADE UNEVENTFUL LANDING.  REPOSITIONED STATIC SWITCHES TO NORMAL..  PURGED PITOT STATIC SYSTEM OF MOISTURE.  REPLACED CRACKED PILOTS DRAIN CAP.  CHECKED PITOT TUBE HEATERS, SYSTEM GROUND CHECKS GOOD.  REPLCED LEFT DC GENERATOR.  (M)
